# SDR DXTA2023011678570

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 4,594 hours, 3,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FORCE REQUIRED ON BOTH INTERIOR AND EXTERIOR HANDLES TO LOCK MAIN CABIN DOOR.  DOOR SEAL RECENTLY REPLACED AND STIFF SO YOU HAVE TO PULL DOOR IN AND LATCH ON BOTH SIDES .. LUBRICATED ENGAGEMENT PINS, DOOR MECHANISM WORKS WITH NO DEFECTS NOTED AT THIS TIME. IAW EMBRAER PHENOM 300 AMM 52-11-21, 52-11-23
